Order

, Volume 35, Issue 1, pp 133–137 | Cite as

Interval Dismantlable Lattices

  • Kira Adaricheva
  • Jennifer Hyndman
  • Steffen Lempp
  • J. B. Nation
Article
  • 32 Downloads

Abstract

A finite lattice is interval dismantlable if it can be partitioned into an ideal and a filter, each of which can be partitioned into an ideal and a filter, etc., until you reach 1-element lattices. In this note, we find a quasi-equational basis for the pseudoquasivariety of interval dismantlable lattices, and show that there are infinitely many minimal interval non-dismantlable lattices.

Keywords

Lattice Join prime Meet prime Generating set Quasivariety 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ajtai, M.: On a class of finite lattices. Period. Math. Hungar. 4, 217–220 (1973)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Ash, C.J.: Pseudovarieties, generalized varieties and similarly described classes. J. Algebra 92, 104–115 (1985)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Gorbunov, V.A.: Algebraic Theory of Quasivarieties. Plenum, New York (1998)MATHGoogle Scholar
  4. 4.
    Kelly, D., Rival, I.: Crowns, fences and dismantlable lattices. Canad. J. Math. 26, 1257–1271 (1974)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2017

Authors and Affiliations

  • Kira Adaricheva
    • 1
  • Jennifer Hyndman
    • 2
  • Steffen Lempp
    • 3
  • J. B. Nation
    • 4
  1. 1.Department of MathematicsHofstra UniversityHempsteadUSA
  2. 2.Department of Mathematics and StatisticsUniversity of Northern British ColumbiaPrince GeorgeCanada
  3. 3.Department of MathematicsUniversity of WisconsinMadisonUSA
  4. 4.Department of MathematicsUniversity of HawaiiHonoluluUSA

Personalised recommendations